Scaling laws of reflection coefficients of quantum waves at a Cantor-like potential

Hidetsugu Sakaguchi, Taichi Ogawana

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    We reconsider a one-dimensional scattering problem in the Schrödinger equation with a Cantor-like potential. The reflection coefficient obeys a scaling law for sufficiently large wave number k. The scaling law is expressed with a universal function characterized by a multifractal.

    Original languageEnglish
    Article number032214
    JournalPhysical Review E
    Volume95
    Issue number3
    DOIs
    Publication statusPublished - Mar 15 2017

    Fingerprint

    Reflection Coefficient
    Cantor
    Scaling Laws
    scaling laws
    reflectance
    Universal Function
    Scattering Problems
    scattering

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Statistics and Probability
    • Condensed Matter Physics

    Cite this

    Scaling laws of reflection coefficients of quantum waves at a Cantor-like potential. / Sakaguchi, Hidetsugu; Ogawana, Taichi.

    In: Physical Review E, Vol. 95, No. 3, 032214, 15.03.2017.

    Research output: Contribution to journalArticle

    @article{6f4979c7efed482abcaa288c8ba70caa,
    title = "Scaling laws of reflection coefficients of quantum waves at a Cantor-like potential",
    abstract = "We reconsider a one-dimensional scattering problem in the Schr{\"o}dinger equation with a Cantor-like potential. The reflection coefficient obeys a scaling law for sufficiently large wave number k. The scaling law is expressed with a universal function characterized by a multifractal.",
    author = "Hidetsugu Sakaguchi and Taichi Ogawana",
    year = "2017",
    month = "3",
    day = "15",
    doi = "10.1103/PhysRevE.95.032214",
    language = "English",
    volume = "95",
    journal = "Physical Review E",
    issn = "2470-0045",
    publisher = "American Physical Society",
    number = "3",

    }

    TY - JOUR

    T1 - Scaling laws of reflection coefficients of quantum waves at a Cantor-like potential

    AU - Sakaguchi, Hidetsugu

    AU - Ogawana, Taichi

    PY - 2017/3/15

    Y1 - 2017/3/15

    N2 - We reconsider a one-dimensional scattering problem in the Schrödinger equation with a Cantor-like potential. The reflection coefficient obeys a scaling law for sufficiently large wave number k. The scaling law is expressed with a universal function characterized by a multifractal.

    AB - We reconsider a one-dimensional scattering problem in the Schrödinger equation with a Cantor-like potential. The reflection coefficient obeys a scaling law for sufficiently large wave number k. The scaling law is expressed with a universal function characterized by a multifractal.

    UR - http://www.scopus.com/inward/record.url?scp=85015758709&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85015758709&partnerID=8YFLogxK

    U2 - 10.1103/PhysRevE.95.032214

    DO - 10.1103/PhysRevE.95.032214

    M3 - Article

    AN - SCOPUS:85015758709

    VL - 95

    JO - Physical Review E

    JF - Physical Review E

    SN - 2470-0045

    IS - 3

    M1 - 032214

    ER -